# SDR J7SA2024060300402

- Difficulty date: May 19, 2024
- Submitted: June 4, 2024
- Operation: Air carrier
- Aircraft: N331FX
- Make and model: Emb EMB-505
- Aircraft serial: 50500032
- Aircraft time: 9,864 hours, 6,823 cycles
- System (JASC): 2760 · Drag Control System
- Part: Controller
- Part number: 4629001017
- Part serial: 0181
- Condition: Unserviceable
- Location: Spoilers
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW RECEIVED GROUND SPOILER FAULT, SPOILER FAIL, AND PRIMARY TRIM FAIL (PTRIM NML FAIL). REPLACED FAILED # 2 FCE. PERFORMED SPOILER ELECTRONIC RIGGING. OPS CHECK GOOD. ALL WORK COMPLETED IAW PHENOM 300 AMM 27-03-01.
